MathSciNet Relay Station
MathSciNet bibliographic data
MR1367579 11D57 (11J86)
Bugeaud, Yann; Győry, Kálmán Bounds for the solutions of unit equations. Acta Arith. 74 (1996), no. 1, 67–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement